So last month was the month that I both lost

Patient

Q: So last month was the month that I both lost my virginity and started taking the pill. However my pill packet says start in the red section with white pills so I did but I didn't know I had to be on my period but I took them anyway which was roughly 2 weeks after my period and now I'm almost at the white pills again but not quite. Could this be the reason why my period is very late?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was walking up the stairs to go to bed and a white flash appeared in my peripheral vision on my left eye. I now per...

Q: After eating a rich meal for dinner, I began to experience an upset stomach. About three hours later, the pain became...

Q: Hello, I had my nose pierced about 4 weeks ago. I thought I was starting to get an infection but it turned out to be...

Q: I have been traveling and the day I left the lymph nodes in my neck started to swell. They are still sore to the touc...

Q: I abused Dust-Off computer duster because I was depressed. I huffed about 2 times. It was a short and then a long huf...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews